Sudden Onset of Pulsatile Tinnitus in One Ear After Topical Steroid

Discussion in 'Support' started by enchantedforest, Apr 30, 2017.

    1. enchantedforest

      enchantedforest Member

      Tinnitus Since:
      04/2017
      Cause of Tinnitus:
      unkown
      So I have had a sudden onset of pulsatile tinnitus and a fullness in the right ear only... after one week on a topical steroid. It has now been two weeks, and I believe it is starting to clear, although I do seem to get tinnitus the odd time...

      Should I see a doctor if it is going away? I have been away overseas so have not had the chance to see a physician as of yet. Thanks everyone!
       
    2. Karen
      Talkative

      Karen Manager Staff Benefactor Ambassador Hall of Fame

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      I would say that you should give it a chance to subside first. Then, if it still has not gone away in about a month, seek the opinion of a physician.

      My pulsatile tinnitus and increased regular tinnitus started after taking a blood pressure drug. There are many drugs out there that can cause a reaction like ours. When my pulsating first started, I had a feeling of fullness in my ear, too. That feeling finally went away after many months, but I still have the pulsating. However, the pulsating has calmed down, so that it is easier to live with now.

      Best wishes, and I hope your pulsating does subside. You might consider taking a supplement called NAC (N- acetylcistene), which may help protect your ears from any further damage.

      Please do update us on how you're doing.

      Karen
       
Loading...

Share This Page